# SDR A6W2005F00002

- Difficulty date: December 14, 2004
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 7,532 hours, 6,229 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621.00, FLOOR SUPPORT ANGLE CRACKED.  REMOVED DAMAGED PORTION OF ANGLE AND INSTALLED REPAIR ANGLE IAW REO.
